# SDR UIEA2018081601712

- Difficulty date: August 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Torn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COOLING FAN DUCT IS TORN AT THE ATTACHMENT POINT TO THE COOLING FAN. REMOVED AND REPLACED APU COOLING FAN DUCT IAW AMM 49-51-03.
